zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate analysis of exponential queueing systems with blocking. (English) Zbl 0442.60091

60K25Queueing theory
90B22Queues and service (optimization)
Full Text: DOI
[1] Avi-Itzhak, B., Yadin, M.: A sequence of two servers with no intermediate queue. Management Sci. 11, 553-564 (1965) · Zbl 0178.53503 · doi:10.1287/mnsc.11.5.553
[2] Chandy, K.M.: The analysis and solutions for general queueing networks, In: Proceedings of the sixth annual Princeton Conference on Information Science Systems. 224-228. 1972
[3] Clarke, A.B.: Tandem queues with blocking. Abstract No. 160-35, Bulletin of the Institute of Mathematical Statistics, 7, p. 34 (1978)
[4] Cohen, J.W.: The single server queue. Amsterdam: North-Holland 1969 · Zbl 0183.49204
[5] Flatto, L., McKean, H.: Two queues in parallel. Comm. Pure Appl. Math. 30, 255-263 (1977) · Zbl 0342.60064 · doi:10.1002/cpa.3160300206
[6] Foster, F.G., Perros. H.G.: On the blocking process in queue networks. Manuscript. Department of Statistics, Trinity College, Dublin, Ireland · Zbl 0444.90036
[7] Gordon, W.J., Newell, G.F.: Closed queueing systems with exponential servers. Operations Res. 15, 254-265 (1967) · Zbl 0168.16603 · doi:10.1287/opre.15.2.254
[8] Hillier, F.S., Boling, R.W.: Finite queues in series with exponential or erlang service times. A numerical approach. Operations Res. 15, 286-303 (1971) · Zbl 0171.16302 · doi:10.1287/opre.15.2.286
[9] Hunt. G.C.: Sequential arrays of waiting lines. Operations Res. 674-683 (1956)
[10] Jackson, J.R.: Networks of waiting lines. Operations Res. 5, 518-521 (1957) · doi:10.1287/opre.5.4.518
[11] Kleinrock, L.: Communication Nets. New York: Mc-Graw Hill 1964 · Zbl 0274.90012
[12] Kobayashi, H., Reiser, M.: On generalization of job routing behavior in a queueing modell. IBM Research Report RC-5252. (1975) · Zbl 0309.68056
[13] Konheim, A.G., Reiser, M.: A queueing model with finite waiting room and blocking. J. Assoc. Comput. Mach. 23, 328-341 (1976) · Zbl 0327.68059
[14] Konheim, A.G., Reiser, M.: Finite capacity queueing systems with applications in computer modeling. SIAM J. Comput. 7, 210-229 (1978) · Zbl 0375.68027 · doi:10.1137/0207019
[15] Latouche, G., Neuts, M.F.: Efficient algorithmic solutions to exponential tendam queues with blocking. Report: University of Delaware, Newark (1978) · Zbl 0498.60088
[16] Muntz, R.R.: Poisson departure processes and queueing networks. In: Proceedings of the seventh annual Princeton Conference on Information Science Systems, 435-440. 1973
[17] Neuts, M.F.: Two queues in series with a finite intermediate waiting room. J. Appl. Probability 5, 123-142 (1968) · Zbl 0157.25402 · doi:10.2307/3212081
[18] Newell, G.F.: Approximate behavior of tandem queues (Chapters I?IV). Research Report, Institute of Transportation and Traffic Engineering. University of Clifornia. Berkeley (1975)
[19] Newell, G.F.: Approximate behavior of tandem queues (Chapters V?VIII). Research Report, Institute of Transportation and Traffic Engineering, University of California. Berkeley (1977)
[20] Prabhu, N.U.: Transient behavior of a tandem queue. Management Sci. 13, 631-639 (1966) · Zbl 0152.16702 · doi:10.1287/mnsc.13.9.631
[21] Rudin, H.: Chairman’s remarks. In: Proceedings of the third International Conference on Computer Communication. Toronto, Canada, 463-466, 1976
[22] Wong, B., Griffin, W., Disney, R.L.: Two finite M/M/1 queues in tandem: a matrix solution for the steady state. Opsearch, 14, 1-18, 1977